RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/2660

Title: Brownian motion on a sphere: distribution of solid angles
Authors: Krishna, M.M.G.
Samuel, J.
Sinha, Supurna
Issue Date: Sep-2000
Publisher: IOP Publishing Ltd.
Citation: Journal of Physics A, 2000, Vol.33, p5965-5971
Abstract: We study the diffusion of Brownian particles on the surface of a sphere and compute the distribution of solid angles enclosed by the diffusing particles. This function describes the distribution of geometric phases in two-state quantum systems (or polarized light) undergoing random evolution. Our results are also relevant to recent experiments which observe the Brownian motion of molecules on curved surfaces such as micelles and biological membranes. Our theoretical analysis agrees well with the results of computer experiments. Print publication: Issue 34 (1 September 2000)
Description: Restricted Access.
URI: http://hdl.handle.net/2289/2660
ISSN: 1751-8113
1751-8121 (Online)
Alternative Location: http://dx.doi.org/10.1088/0305-4470/33/34/302
Copyright: 2000 IOP Publishing Ltd.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
2000 JOP-A.33.P5965.pdfRestricted Access108.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace